# SDR CA991209060

- Difficulty date: October 26, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AV16B2003D
- Condition: Failed
- Location: Hydraulic Sys
- Component: Shut-Off Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXING FOR TAKE OFF NR1 HYD PUMP CAUTION LITE ILLUMINATED.  THERE WAS NO LOSS OF FLUID SO A SHEARED PUMP WAS SUSPECTED.THE PUMP WAS EXAMINED AND FOUND SERVICEABLE.FURTHER INVESTIGATION REVEALED THE HYD SHUT-OFF VALVE IN THE CLOSED POSITION, OPPOSITE OF WHAT SHOULD BE THE NORMAL CONFIGURATION. THE FIRE T HANDLE WAS PULLED AND THE VALVE DID NOT FUNCTION AS IT SHOULD HAVE.  THE NR1 ENGINE HYD AND FUEL SHUT-OFF VALVE CIRCUIT BREAKER WAS FOUND POPPED.THE C/B WAS RESET AND THE VALVE CYCLED AGAIN BUT DID NOT FUNCTION PROPERLY. VALVE WAS REPLACED.
